# SDR DALA2023113009828

- Difficulty date: November 23, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 111,484 hours, 16,545 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 ON WALK AROUND FOUND ACCESS PANEL 446BR ON #2 ENG PYLON MISSING. CORRECTIVE ACTION: INSTALLED NEW PYLON PANEL 446 BR ON ENG #2 PER B767 AMM 54-53. (5109138)
